MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 5 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD ANAT BRG LT MD SIZE 5 PMA; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 159549
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 166574, oxf uni cmntls tib sz c lm, lot 7375563.154926, oxford ph3 cementless fem sz m, lot 7666992.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial left medial unicondylar knee arthroplasty performed one and a half year ago.Subsequently, the patient had sustained a fall due to unknown reasons and required a poly exchange seventeen months post implantation due to instability, pain, and inability to straighten the knee, indicating the poly had likely rotated and locked his knee.The poly was upsized during the revision with no further complications reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product involved in the reported event was not returned for investigation; however, pictures were provided and reviewed.Visual examination of the provided picture identified scratches and gouges on the surface of the bearing.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a radiologist.The review identified three radiographic views of the left knee (unknown date) showed presence of left medial unicondylar knee arthroplasty components.The knee was flexed, which limits assessment of metal bone interfaces and component alignment on the ap view.On lateral view, sagittal, femoral component alignment is standard, and excessive posterior slope of the tibial component (approximately 14 degrees) is demonstrated.The radiolucent bearing, with its associated linear metallic bearing marker, is dislocated out of the artificial medial joint compartment and seen to be residing peripheral to the anteromedial joint line.There is metal-on-metal contact of the femoral component with the tibial component and varus anatomic alignment of the knee.Excessive posterior slope of the tibial component may be a risk factor for bearing dislocation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD ANAT BRG LT MD SIZE 5 PMA
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23714667
Report Number3002806535-2025-00560
Device Sequence Number8910411
Product Code NRA
UDI-Device Identifier05019279785957
UDI-Public(01)05019279785957(17)280205(10)7444238
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number159549
Device Lot Number7444238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexMale